Ask an expert
Question

12 May 2004

Morning after pill
I'm very confused, I took the morning pill on 26/04 and week later had periods, which were very heavy though but they lasted for 4 days which is normal for me. Since then I've been feeling very bloated and I've been having these headaches which are really bad. Is it possible that I could be pregnant?
Please reply.
Answer 376 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

These are more likely to be effects of the morning after pill, as it contains a large dose of hormones.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.